Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Addendum to: ``Some integral characterizations of absolute continuity''


Author: William D. L. Appling
Journal: Proc. Amer. Math. Soc. 24 (1970), 788-793
MSC: Primary 26.46
DOI: https://doi.org/10.1090/S0002-9939-1970-0255746-6
Original Article: Proc. Amer. Math. Soc. 18 (1967), 94-99.
MathSciNet review: 0255746
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.46

Retrieve articles in all journals with MSC: 26.46


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0255746-6
Article copyright: © Copyright 1970 American Mathematical Society